Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polynomial automorphic forms and nondiscontinuous groups


Author: Marvin Isadore Knopp
Journal: Trans. Amer. Math. Soc. 123 (1966), 506-520
MSC: Primary 30.49; Secondary 10.22
DOI: https://doi.org/10.1090/S0002-9947-1966-0200447-7
MathSciNet review: 0200447
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bol, Invarianten linearer Differentialgleichungen, Abh. Math. Sem. Univ. Hamburg 16 (1949), 1-28. MR 0033411 (11:437a)
  • [2] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [3] J. Lehner, Discontinuous groups and automorphic functions, Math. Surveys No. 8, Amer. Math. Soc., Providence, R. I., 1964. MR 0164033 (29:1332)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49, 10.22

Retrieve articles in all journals with MSC: 30.49, 10.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200447-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society